MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; NEXIVA 24 GA X 1 IN SINGLE PORT

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; NEXIVA 24 GA X 1 IN SINGLE PORT
Catalog Number 383511
Medical Device Problem Codes Leak/Splash (1354); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4 k183399; k243403.
 
Event or Problem Description
According to the customer report, medicine solution was leaking from the nexiva catheter.After nexiva implantation, the patient observed reverse blood leakage from the catheter portion, and when the catheter was removed, damage was observed (not visible).

Brand Name
NEXIVA
Common Device Name
NEXIVA 24 GA X 1 IN SINGLE PORT
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24631467
Report Number1710034-2026-00293
Device Sequence Number15746644
Product Code FOZ
UDI-Device Identifier00382903835126
UDI-Public(01)00382903835126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/02/2026
06/17/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date06/03/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown